advertisement
Question
Posted by: Lara | 2012/07/26

painkillers and hypertension

Hi Doc

I''ve had almost daily headaches for a while and I have started getting physio treatment of my neck and back muscles but it hasn''t had much effect on my headaches yet. In the meantime, the pain is so bad that I want to take painkillers for it but I''m not sure if it''s safe. I have hypertension and I use Prexum, Carloc, Lasix for that. I know anti-inflammatories like Brufen or Myprodol are not good with hypertension meds. Aspirin hurts my stomach. Is paracetamol and codeine (Tensopyn) okay for someone with hypertension? Or what else can I do?

thanks for your advice!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lara

You can use Lenadol for at least ten days to alleviate your pain. I do however, suggest that you consult an orthopaedic surgeon for x-rays of your neck. It is possible that you might need a stronger painkiller, like Jurnista, in combination with Trepilene at night. In the interim, you should consult your doctor for an examination to determine if your high blood pressure is well controlled.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anon | 2012/07/26

Okay shame sorry to hear that. The best things for lower your bp as well are dark chocolate, have a cup of cocoa. Whenevery i feel that my bp is high. I have a cup of cocoa and nibble on dark chocolate. Good luck. Hope you feel better soon.

Reply to Anon
Posted by: Lara | 2012/07/26

I have occasionally used Myprodol with no ill effects, but at the moment I need painkillers several times a day, every day, and my bp is on the high side despite the meds.

Reply to Lara
Posted by: Anon | 2012/07/26

HI sorry not the Doc. But i have hypertension and i jut got prescribed myprodol for pain from my Doctor.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement